Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
are you available to chat?
what is the name of the drops the ER doctor gave you?
Thank you for your time. Prednisolonen acetate 1 %
did they put the yellow stain (fluorescein) in her eye at the ER? If so, did they say she has a "scratch" or corneal abrasion from the perfume?
that drop is a strong steroid
I saw yellowish stuff, The doctor said not abrasions.
Hi. Are you still there?
Yes I am here. Happy New Year.
I do not know why you were given the prednisone eye drops. I would suggest you stop using them. For the pain, place some lacrilube or refresh PM ointment in her eye (you can get these at walmart etc) and put ice packs or cold compresses on her eye.
she should fell better by the morning. There should be no long term damage to her eye or any effect on her vision.
also, tylenol etc would help with the discomfort.
does this make sense to you.
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.